# SDR C2XA03SH047

- Difficulty date: March 10, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 11,328 hours, 8,340 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bracket
- Part number: 14527610015
- Condition: Corroded
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C CHECK CORROSION WAS FOUND ON PULLEY BRACKETS BETWEEN FRAMES 67 TO 68, BETWEEN STRINGERS 21 LEFT AND 20 RIGHT.  MAINTENANCE REMOVED AND REPLACED AFFECTED BRACKET IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
